On equational Craig interpolation

Grigore Roşu, Joseph Goguen

Research output: Contribution to journalArticlepeer-review

Abstract

Generalizations of Craig interpolation are investigated for equational logic. Our approach is to do as much as possible at a categorical level, before drawing out the concrete implications.

Original languageEnglish (US)
Pages (from-to)194-200
Number of pages7
JournalJournal of Universal Computer Science
Volume6
Issue number1
StatePublished - Jan 1 2000
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'On equational Craig interpolation'. Together they form a unique fingerprint.

Cite this